Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

On infinitesimal automorphisms of foliated manifolds

Tom 92 / 2007

Jan Kurek, W/lodzimierz M. Mikulski Annales Polonici Mathematici 92 (2007), 1-12 MSC: 58A05, 58A20 DOI: 10.4064/ap92-1-1

Streszczenie

Let be a product preserving bundle functor on the category \mathcal Fol of foliated manifolds (M,\mathcal F) without singularities and leaf respecting maps. We describe all natural operators C transforming infinitesimal automorphisms X\in \cal X(M,\mathcal F) of foliated manifolds (M,\mathcal F) into vector fields C(X)\in \cal X(F(M,\mathcal F)) on F(M,\mathcal F).

Autorzy

  • Jan KurekInstitute of Mathematics
    Maria Curie-Sk/lodowska University
    Pl. M. Curie-Sk/lodowskiej 1
    20-031 Lublin, Poland
    e-mail
  • W/lodzimierz M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek